MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION
Model Number MMT-326A
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that the reservoir had air bubble anomaly.Customer¿s blood glucose level was 275 mg/dl at the time of incident and current blood glucose level was 182 mg/dl.Customer¿s other blood glucose level was 205 mg/dl.Customer was treated with insulin pump.Customer stated that the approximate size of air bubbles was 1 quarter inch.Customer did not allege insulin pump was under delivering.Customer was completed the troubleshoot.The reservoir will not be returned for analysis.

Brand Name
RESERVOIR 1.8ML MMT-326A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8159147
Report Number2032227-2018-74501
Device Sequence Number2120703
Product Code FRN
UDI-Device Identifier00643169771413
UDI-Public(01)00643169771413(17)191022(10)HG1F2EJ
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/22/2019
Device Model NumberMMT-326A
Device Catalogue NumberMMT-326A
Device Lot NumberHG1F2EJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2018
Initial Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight45